Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

On the complexity of exact counting of dynamically irreducible polynomials

Abstract: We give an efficient algorithm to enumerate all sets of r>=1 quadratic polynomials over a finite field which remain irreducible under iterations and compositions.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Fuente: Journal of Symbolic Computation 99 (2020), p. 231-241

Editorial: Elsevier

 Año de publicación: 2020

Nº de páginas: 11

Tipo de publicación: Artículo de Revista

ISSN: 0747-7171,1095-855X

Proyecto español: MTM2014-55421-P

Url de la publicación: https://doi.org/10.1016/j.jsc.2019.06.001

Autores/as

MÉRAI, LÁSZLÓ

SHPARLINSKI, IGOR E.